Kann-Bedingungen und abstrakte Homotopietheorie.

Klaus Heiner Kamps

Mathematische Zeitschrift (1972)

  • Volume: 124, page 215-236
  • ISSN: 0025-5874; 1432-1823

How to cite


Kamps, Klaus Heiner. "Kann-Bedingungen und abstrakte Homotopietheorie.." Mathematische Zeitschrift 124 (1972): 215-236. <http://eudml.org/doc/171673>.

author = {Kamps, Klaus Heiner},
journal = {Mathematische Zeitschrift},
pages = {215-236},
title = {Kann-Bedingungen und abstrakte Homotopietheorie.},
url = {http://eudml.org/doc/171673},
volume = {124},
year = {1972},

AU - Kamps, Klaus Heiner
TI - Kann-Bedingungen und abstrakte Homotopietheorie.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 215
EP - 236
UR - http://eudml.org/doc/171673
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.